# SDR 04FDEA02029

- Difficulty date: July 8, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA76212
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OIL CANNING FOUND ON CENTER LANDING GEAR WHEEL WELL RT   VERTICAL WEBS FROM STA 1394.5 TO STA 1470.  FUSELAGE, MAXIMUM DEPTH OF THE OIL CANNING ON CENTER LANDING GEAR WHEEL WELL RT VERTICAL WEBS FROM STA 1394.5 TO STA 1470 FOUND WITHIN LIMITS PER SRM 53-00-01 VOLUME 1.  FEDEX EA NR 1-5330-76794 WAS ISSUED FOR TRACKING AND REPETITIVE INSPECTION.
